Identifiants chercheur

  • IdHAL : dupaigne
Nombre de documents


Article dans une revue11 documents

  • Juan Davila, Louis Dupaigne, Juncheng Wei. ON THE FRACTIONAL LANE-EMDEN EQUATION. Transactions of the American Mathematical Society, American Mathematical Society, 2016. 〈hal-01283992〉
  • Nicola Abatangelo, Louis Dupaigne. Nonhomogeneous boundary conditions for the spectral fractional Laplacian. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2016, 〈10.1016/j.anihpc.2016.02.001〉. 〈hal-01283983〉
  • Louis Dupaigne, Juan Davila, Kelei Wang, Juncheng Wei. A monotonicity formula and a Liouville-type theorem for a fourth order supercritical problem. Advances in Mathematics, Elsevier, 2014, pp.10.1016/j.aim.2014.02.034. 〈10.1016/j.aim.2014.02.034〉. 〈hal-00960908〉
  • Louis Dupaigne, Marius Ghergu, Wenjing Chen. A new critical curve for the Lane-Emden system. DCDS-A, 2014, 34 (6), pp.2469 - 2479. 〈10.3934/dcds.2014.34.2469〉. 〈hal-00944714〉
  • Antonio Capella, Juan Dávila, Louis Dupaigne, Yannick Sire. Regularity of Radial Extremal Solutions for Some Non-Local Semilinear Equations. Communications in Partial Differential Equations, Taylor & Francis, 2011, 36 (8), pp.1353--1384. 〈10.1080/03605302.2011.562954〉. 〈hal-01338485〉
  • Olivier Goubet, Louis Dupaigne, Serge Dumont, Min Chen. Decay of solutions to a water wave model with a nonlocal viscous dispersive term. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2010, 27 (4), pp.1473-1492. 〈10.3934/dcds.2010.27.1473〉. 〈hal-01113773〉
  • Serge Dumont, Louis Dupaigne, Olivier Goubet, Vicentiu Radulescu. Back to the Keller-Osserman condition for boundary blow-up solutions. advanced nonlinear studies, 2007, pp.271 298. 〈hal-00204941〉
  • Louis Dupaigne, Augusto Ponce, Alessio Porretta. Elliptic equations with vertical asymptotes in the nonlinear term. Journal d'analyse mathématique, Springer, 2005, ?. 〈hal-00015746〉
  • Juan Davila, Louis Dupaigne. Hardy type inequalities. Journal of the European Mathematical Society, European Mathematical Society, 2004, 6, pp.335--365. 〈hal-00009125〉
  • Louis Dupaigne, Augusto Ponce. Singularities of positive supersolutions in elliptic PDEs. Selecta Mathematica, 2004, 10, pp.341--358. 〈hal-00009121〉
  • Ovidiu Costin, Louis Dupaigne, Martin Kruskal. Borel summation of adiabatic invariants. Nonlinearity, IOP Publishing, 2004, 17, pp.509--519. 〈hal-00009119〉

Communication dans un congrès1 document

  • L Dupaigne, A Farina, B Sirakov. Regularity of the extremal solutions for the Liouville system. Geometric Partial Differential Equations and Nonlinear Analysis, Oct 2012, Pisa, Italy, Italy. Geometric Partial Differential Equations proceedings, Edizioni Scuola Normale Superiore, pp.139 - 144, 2013, 〈10.1007/978-88-7642-473-1_7〉. 〈hal-01111689〉

Pré-publication, Document de travail17 documents

  • Louis Dupaigne, Juan Davila, Juncheng Wei. ON THE FRACTIONAL LANE-EMDEN EQUATION. 2014. 〈hal-00978738〉
  • Ovidiu Costin, Louis Dupaigne, Olivier Goubet. Uniqueness of large solutions. 2012. 〈hal-00668535〉
  • Louis Dupaigne, Boyan Sirakov, Alberto Farina. Regularity of the extremal solutions for the Liouville system. 2012. 〈hal-00718282〉
  • Louis Dupaigne, Olivier Goubet, Guillaume Warnault, Marius Ghergu. THE GEL'FAND PROBLEM FOR THE BIHARMONIC OPERATOR. 2012. 〈hal-00718182v2〉
  • Juan Davila, Louis Dupaigne, Alberto Farina. PARTIAL REGULARITY OF FINITE MORSE INDEX SOLUTIONS TO THE LANE-EMDEN EQUATION. 2010. 〈hal-00538661〉
  • Ovidiu Costin, Louis Dupaigne. Boundary blow-up solutions in the unit ball : asymptotics, uniqueness and symmetry. 2009. 〈hal-00356579v3〉
  • Juan Davila, Louis Dupaigne. Perturbing singular solutions of the Gelfand problem. 2008. 〈hal-00204945〉
  • Juan Davila, Louis Dupaigne, Ignacio Guerra, Marcelo Montenegro. Stable solutions for the bilaplacian with exponential nonlinearity. 2008. 〈hal-00204944〉
  • Jerome Coville, Louis Dupaigne. On a nonlocal equation arising in population dynamics. 2008. 〈hal-00288557〉
  • Haïm Brezis, Louis Dupaigne, Alberto Tesei. On a semilinear elliptic equation with inverse square potential. 2008. 〈hal-00288567〉
  • Juan Davila, Louis Dupaigne, Marcelo Montenegro. The extremal solution of a boundary reaction problem. 2008. 〈hal-00288571〉
  • Louis Dupaigne, Alberto Farina. Stable solutions of $-\Delta u =f(u)$ in $\mathbb R^N$. 2008. 〈hal-00288530〉
  • Louis Dupaigne, Marius Ghergu, Vicentiu Radulescu. Singular elliptic problems with convection term in anisotropic media. 2006. 〈hal-00078851〉
  • Jerome Coville, Louis Dupaigne. On a nonlocal equation arising in population dynamics. 2005. 〈hal-00009126〉
  • Juan Davila, Louis Dupaigne. Comparison principles for PDEs with a singular potential. 2002. 〈hal-00288549〉
  • Louis Dupaigne, Gueorgui Nedev. Semilinear elliptic PDEs with a singular potential. 2001. 〈hal-00288543〉
  • Louis Dupaigne. A nonlinear elliptic PDE with the inverse-square potential. 2000. 〈hal-00288534〉

Thèse1 document

  • Louis Dupaigne. Equations elliptiques semilineaires avec potentiel singulier. Mathematics [math]. Université Pierre et Marie Curie - Paris VI, 2001. English. 〈tel-00002721〉